Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

PCOS, given Glucophage. Had problem with periods, advised Primolut, didn't get periods. Worried ?

Hi, My name is Saira and I am 21 years old unmarried. I am a patient of polycystic ovaries. My Doctor gave me Glucophage 500 to take twice in a day. I started having problems with my periods so she gave me primolut n thrice for 5 days. I stopped at 6th of Feb and today is 10th but I didnt have my periods yet. I am very worried about it. Can you help me?? I want to mention here that I am on Dieting because I am over weight. Will it help me to lose my weight? Please reply...
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Withdrawal bleeding usually occurs within 3-5 days of stopping the treatment, but it may take as long as a week. Reduction of weight is definitely going to help in treating the hormonal imbalance of PCOD as the hormonal need gets reduced with reduced weight and the chances of regularization of cycles improves. If you do not get a withdrawal bleed by now, contact your gynecologist for further treatment as you may be needing additional supplementation. Good luck.
Answered: Wed, 13 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor